# SDR UPS99830853

- Difficulty date: September 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3750257503
- Condition: Cracked
- Location: Bs 1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123 LONGERON SPLICE FITTING IS CRACKED AT FS 1050, LONGERON 31L.  REMOVED AND REPLACED THE FITTING IAW SRM 51-1-21.
